Algebraic & Geometric Topology

Legendrian submanifolds with Hamiltonian isotopic symplectizations

Sylvain Courte

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In any closed contact manifold of dimension at least 11, we construct examples of closed Legendrian submanifolds which are not diffeomorphic but whose Lagrangian cylinders in the symplectization are Hamiltonian isotopic.

Article information

Source
Algebr. Geom. Topol., Volume 16, Number 6 (2016), 3641-3652.

Dates
Received: 22 January 2016
Revised: 17 March 2016
Accepted: 16 May 2016
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1510841272

Digital Object Identifier
doi:10.2140/agt.2016.16.3641

Mathematical Reviews number (MathSciNet)
MR3584270

Zentralblatt MATH identifier
1365.53073

Subjects
Primary: 53D10: Contact manifolds, general

Keywords
symplectization h-cobordism Weinstein structure h-principle

Citation

Courte, Sylvain. Legendrian submanifolds with Hamiltonian isotopic symplectizations. Algebr. Geom. Topol. 16 (2016), no. 6, 3641--3652. doi:10.2140/agt.2016.16.3641. https://projecteuclid.org/euclid.agt/1510841272


Export citation

References

  • K Cieliebak, Y Eliashberg, From Stein to Weinstein and back, Amer. Math. Soc. Colloq. Publ. 59, Amer. Math. Soc., Providence, RI (2012)
  • M,M Cohen, A course in simple-homotopy theory, Graduate Texts in Mathematics 10, Springer, New York (1973)
  • S Courte, Contact manifolds with symplectomorphic symplectizations, Geom. Topol. 18 (2014) 1–15
  • S Courte, Contact manifolds and Weinstein h-cobordisms, J. Symplectic Geom. 14 (2016) 657–669
  • T Ekholm, Rational symplectic field theory over $\mathbb{Z}\sb 2$ for exact Lagrangian cobordisms, J. Eur. Math. Soc. 10 (2008) 641–704
  • T Ekholm, K Honda, T Kálmán, Legendrian knots and exact Lagrangian cobordisms, J. Eur. Math. Soc. 18 (2016) 2627–2689
  • Y Eliashberg, S Ganatra, O Lazarev, Flexible Lagrangians, preprint (2015)
  • Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560–673
  • Y Eliashberg, N Mishachev, Introduction to the $h$–principle, Graduate Studies in Mathematics 48, Amer. Math. Soc., Providence, RI (2002)
  • F,T Farrell, W-C Hsiang, $H$–cobordant manifolds are not necessarily homeomorphic, Bull. Amer. Math. Soc. 73 (1967) 741–744
  • A Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961) 47–82
  • M,A Kervaire, Le théorème de Barden–Mazur–Stallings, Comment. Math. Helv. 40 (1965) 31–42
  • F Laudenbach, A proof of Reidemeister–Singer's theorem by Cerf's methods, Ann. Fac. Sci. Toulouse Math. 23 (2014) 197–221
  • J Milnor, Two complexes which are homeomorphic but combinatorially distinct, Ann. of Math. 74 (1961) 575–590
  • E Murphy, Loose Legendrian embeddings in high-dimensional contact manifolds, preprint (2012)
  • J,R Stallings, On infinite processes leading to differentiability in the complement of a point, from “Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse)” (S,S Cairns, editor), Princeton Univ. Press (1965) 245–254